I've used Chantix and quit before, but got off them probably sooner than I should have due to the morning nausea. I'm fine with the evening pill but the morning one makes me nauseous for a good hour. This is hard to deal with at work.
I’m on my second attempt with chantix right now (2 weeks w no cigarettes). I avoided going back to chantix because of the nausea you’re describing.
I found two things that work for the nausea. First, My Dr. prescribed zofran. Anti-nausea drug. It works very well but gave me other side effects that I didn’t like (constipation). Second, I happen to live in a state where cannabis is legal. There is a product called CBD oil or tincture which is made from cannabis. It doesn’t make you high at all. It just relieves pain and nausea. It works very, very well for getting rid of the chantix side effects. Highly recommend CBD oil/tincture for treating this.
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2011 • 4 answers
Posted 23 Dec 2012 • 1 answer
Posted 23 Nov 2014 • 3 answers
Posted 20 Mar 2015 • 3 answers
Posted 8 Jan 2017 • 1 answer